Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 31, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 4, 2021, 5:49 AM CDT for McMullen County, Texas. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2021, 5:49 AM CDT (10:49 UTC)
- Expired
- Jun 5, 2021, 10:42 PM CDT
- In force
- 41 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Tilden (TILT2). The gauge peaked at 15.53 ft at Jun 4, 2021, 9:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
539
WGUS44 KCRP 041049
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
549 AM CDT Fri Jun 4 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following river in Texas...
Nueces River Near Tilden affecting McMullen County.
For the Nueces River...including Tilden...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-050200-
/O.NEW.KCRP.FL.W.0031.210604T1049Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T1800Z.210605T0000Z.NO/
549 AM CDT Fri Jun 4 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Nueces River Near Tilden.
* From early this morning until further notice.
* At 5:30 AM CDT Friday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.6 feet
this afternoon. It will then fall below flood stage this evening.
* Impact...At 15.0 feet, much of the flood plain below cotulla to
below Tilden is cut off, as sloughs and peripheral channels fill.
Hunting cabins, oil field pump jacks and tank batteries flood well
away from the channel. Livestock are cut off and can drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Tilden 14.0 14.2 Fri 5 am 12.0 11.0 11.7 12.2 12.1
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
MCZ7 follow-up statements
181
WGUS84 KCRP 041400
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
900 AM CDT Fri Jun 4 2021
...The Flood Warning continues for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
For the Nueces River...including Cotulla, Tilden, Three Rivers,
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-050500-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210605T2049Z/
/TILT2.1.ER.210604T0955Z.210604T1800Z.210605T0448Z.NO/
900 AM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until tomorrow afternoon.
* At 8:30 AM CDT Friday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Friday was 14.8 feet.
* Forecast...The river is cresting at 14.8 feet. It will then fall
below flood stage late this evening.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to
below tilden is cut off, as sloughs and peripheral channels fill.
Hunting cabins, oil field pump jacks and tank batteries flood well
away from the channel. Livestock are cut off and can drown
* Flood History...This crest compares to a previous crest of 15.2
feet on 09/19/1983.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Tilden 14.0 14.8 Fri 8 am 13.2 11.4 11.8 12.3 12.2
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TE065
WGUS84 KCRP 042030
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
330 PM CDT Fri Jun 4 2021
...The Flood Warning is extended for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
For the Nueces River...including Tilden...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-051130-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210605T2300Z/
/TILT2.1.ER.210604T0955Z.210605T0000Z.210605T1400Z.NO/
330 PM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until tomorrow evening.
* At 2:30 PM CDT Friday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest around 15.5 feet this
evening. The river is then expected to fall below flood stage
Saturday morning.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to
below tilden is cut off, as sloughs and peripheral channels fill.
Hunting cabins, oil field pump jacks and tank batteries flood well
away from the channel. Livestock are cut off and can drown
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Tilden 14.0 15.4 Fri 2 pm 13.2 11.5 11.7 11.2 11.2
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
CB915
WGUS84 KCRP 050225 RRA
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
925 PM CDT Fri Jun 4 2021
...The Flood Warning is extended for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
For the Nueces River...including Cotulla, Tilden, Three Rivers,
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-051730-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210606T0624Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T1424Z.NO/
925 PM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until early Sunday morning.
* At 8:30 PM CDT Friday the stage was 15.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Friday was 15.6 feet.
* Forecast...The river will fall below flood stage late Saturday
morning, then remain above action stage through Wednesday.
* Impact...At 16.0 feet, Moderate lowland flooding occurs. Hunting
cabins, oil field tanks and pumps are affected, and livestock
become isolated
* Flood History...This crest compares to a previous crest of 15.5
feet on 04/18/1985.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Nueces River
Tilden 14.0 15.5 Fri 8 pm 11.8 11.5 11.5 11.4 11.2
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TMT234
WGUS84 KCRP 051329
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
829 AM CDT Sat Jun 5 2021
...The Flood Warning is extended for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
For the Nueces River...including Cotulla, Tilden, Three Rivers,
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC311-060430-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2120Z.NO/
829 AM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until further notice.
* At 7:30 AM CDT Saturday the stage was 15.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is currently falling and should drop below
flood stage later today. It should remain above caution stage for
the next several days.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to
below tilden is cut off, as sloughs and peripheral channels fill.
Hunting cabins, oil field pump jacks and tank batteries flood well
away from the channel. Livestock are cut off and can drown
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Nueces River
Tilden 14.0 15.1 Sat 7 am 11.7 11.6 11.3 11.4 10.7
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
PH804
WGUS84 KCRP 051912
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
212 PM CDT Sat Jun 5 2021
...The Flood Warning continues for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-061015-
/O.CON.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2229Z.NO/
212 PM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until further notice.
* At 1:30 PM CDT Saturday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:30 PM CDT Saturday was 15.4 feet.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 10.7 feet early Thursday
afternoon.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to
below tilden is cut off, as sloughs and peripheral channels fill.
Hunting cabins, oil field pump jacks and tank batteries flood well
away from the channel. Livestock are cut off and can drown
* Flood History...This crest compares to a previous crest of 14.3
feet on 05/24/2004.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Nueces River
Tilden 14.0 14.5 Sat 1 pm 11.6 11.5 11.2 11.4 10.7
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TE184
WGUS84 KCRP 060157
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
857 PM CDT Sat Jun 5 2021
...The Flood Warning continues for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC311-061700-
/O.CON.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2324Z.NO/
857 PM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Nueces River Near Tilden.
* Until further notice.
* At 8:30 PM CDT Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* No flooding is currently forecast.
* Forecast...The river has crested and is now below flood stage and
will continue falling.
* Impact...At 14.0 feet, Minor lowland flooding occurs, and causes
sloughs and peripheral channels near the main stream to cut off
areas of the flood plain, isolating livestock and damaging
equipment in low areas. Oil field tank batteries and pump jacks
flood
* Flood History...This crest compares to a previous crest of 13.9
feet on 01/21/2010.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Nueces River
Tilden 14.0 13.7 Sat 8 pm 11.8 11.4 11.2 11.2 10.7
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TE738
WGUS84 KCRP 060342
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1042 PM CDT Sat Jun 5 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Nueces River Near Tilden affecting McMullen County.
TXC311-060445-
/O.CAN.KCRP.FL.W.0031.000000T0000Z-210606T0342Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2324Z.NO/
1042 PM CDT Sat Jun 5 2021
...The Flood Warning for the Nueces River Near Tilden has been
cancelled...
The Flood Warning is cancelled for
the Nueces River Near Tilden.
* At 8:30 PM CDT Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to slowly fall but remain above
caution stage through Thursday.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 am)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Nueces River
Tilden 14.0 13.7 Sat 8 pm 11.6 11.3 11.2 11.1 10.7
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TMTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 4:59 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 4, 4:59 AM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 459 AM CDT Fri Jun 4 2021 .SHORT TERM (Today through Saturday)... Another day with a high uncertainty forecast is at hand today. In general, showers and thunderstorms will continue across the South Texas through the short-term period, but exact timing, location and coverage remains uncertain. Let's explain... A mid-level closed low currently located northwest of the Hill Country early this morning is expected to transition eastward throughout the period, but very very slowly. This feature in combination with several impulses disrupting the mid/upper flow and diffluent flow aloft due to a a passing jet overhead will continue to contribute to several convective rounds. The highest rain and storm chances seem to come around this afternoon/evening as the better jet dynamics are in place. However, daytime instability, low to no CIN, and ample moisture will aid in maintaining chances through Saturday. The caveat to all of this is that given the atmosphere has been pretty "worked-over" by the outflow boundary that moved across the region yesterday, some of the high resolution models are now indicating less coverage in the convective activity through the period. But, as previously stated, there are enough upper dynamics expected over the area today, so will err on the side of caution and side with the more progressive models highlighting another band of convection through the region this afternoon/evening. As it occurred last night, we are anticipating a lull in the activity late tonight, with a possible revamp by Saturday morning. WPC has the northeastern third of the CWA under a Slight Risk of Excessive Rainfall today, as this area could see the highest impacts, but the rest of the CWA will remain under a Marginal Risk. An additional inch or two will be possible mainly over portions of the Northern Coastal Bend and Victoria Crossroads through Saturday, with lesser amounts expected elsewhere. Keep in mind that any heavy shower/thunderstorm that develops could lead to localized flooding particularly over low-lying and flood prone areas. Since the flash flood potential has diminished across the region have opted for canceling the Flash Flood Watch. But, as always...stay tuned for the latest weather updates! Below to near normal temperatures will continue, with highs in the upper 70s to lower 80s today, and in the mid 80s to low 90s on Saturday. Overnight lows will be in the upper 60s to lower 70s. Winds will remain light and variable through the period. && .LONG TERM (Saturday Night through Thursday)... The main theme in the extended is a welcome downturn in rain chances. Much of this is due to the cutoff low over N TX on Sunday reaching the Ozarks a bit faster by Monday. As a result, this serves to push the main upper trough axis offshore of the Coastal Bend beginning Sunday and continuing through midweek. The 00z GFS and ECMWF are in good agreement with this pattern, so PoPs for most days were nudged lower. Diving into the details, models advect a decent EML across the region on Sunday morning which could keep most areas capped during the day, especially well inland and away from any streamer showers and daytime sea breeze convection. However, the pattern becomes more interesting from late Sunday night through Monday as a mid-level speed max and shortwave trough dive out of West TX on the backside of the upper trough within NW flow. Combined with a theta-E ridge, southerly LLJ, and favorable upper level divergence, the aforementioned cap may easily be overwhelmed. The GFS continues to open a window for a nocturnal MCS that tracks southeast from the Permian Basin Sunday night before reaching our northern counties sometime Monday morning. The ECMWF is more delayed with this scenario and a bit farther east, but given these favorable features have added PoPs as high as 50% on Monday mainly over the Victoria Crossroads. The eastern periphery of subtropical ridging exerts a bit more control over the region from Tuesday through the end of the week, yet daily chances for at least isolated showers/storms seem on track as PWATs hold around 2 inches under modest capping. The bigger story will be increasing heat as afternoon heat indices hover at or just above 105 at times west of the coastal counties. Pending the behavior of Monday's potential MCS or its outflow boundary and/or cloud debris, these higher heat indices may already be in full swing. && .MARINE... An upper level disturbance and plentiful moisture will contribute to showers and thunderstorms across the coastal waters today through Saturday. A weak to moderate, to sometimes moderate, onshore flow can be expected. Moderate onshore flow with occasional SCEC conditions will develop from Sunday night through Tuesday. A lingering upper level trough will keep a potential for isolated to scattered showers and storms through Tuesday, with spottier activity thereafter as the trough weakens. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 83 70 84 73 87 / 60 50 50 20 20 Victoria 81 69 83 71 86 / 70 60 70 30 30 Laredo 86 70 91 73 97 / 40 40 20 10 0 Alice 85 68 88 71 92 / 60 50 40 10 10 Rockport 83 72 84 75 87 / 60 60 60 20 20 Cotulla 85 70 90 72 96 / 50 50 40 10 10 Kingsville 84 70 86 71 90 / 60 50 40 10 10 Navy Corpus 82 73 84 76 86 / 60 50 40 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && ANM/88...SHORT TERM MCZ/93...LONG TERM
Hazardous weather outlook, Jun 4, 5:05 AM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 505 AM CDT Fri Jun 4 2021 TXZ229>234-239>247-342>347-442-443-447-051015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 505 AM CDT Fri Jun 4 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today through tonight. Heavy rain and some flooding will also be possible at times, particularly over portions of the Northern Coastal Bend and Victoria Crossroads. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms will be possible area-wide again on Saturday. Scattered thunderstorms will be most common over the Victoria Crossroads Sunday through Tuesday, with isolated activity elsewhere. Afternoon heat indices of 105 to 107 degrees are possible Monday through Wednesday from the Coastal Plains to the Rio Grande. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to relay reports of severe weather and flooding to the NWS while following local, state, and CDC guidelines. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-051015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 505 AM CDT Fri Jun 4 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today though tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms will be possible across the Coastal Waters on Saturday. Isolated to scattered thunderstorms are expected across the Coastal Waters Sunday through Tuesday, becoming isolated thereafter. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ANM/MCZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:35 PM CDT | Areal Flood Advisory | CRP | Calhoun | 115 min |
| Jun 3, 9:01 PM CDT | River Flood Warning | CRP | Live Oak | 5 days |
| Jun 3, 9:16 PM CDT | River Flood Warning | CRP | Live Oak | 3 days |
| Jun 4, 2:44 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 8 hr |
| Jun 4, 3:21 AM CDT | River Flood Warning | CRP | Jim Wells | 6 hr |
| Jun 4, 5:53 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 days |
| Jun 4, 8:41 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 3 days |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.